# SDR COMA9860269

- Difficulty date: September 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7043
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 6229302003
- Condition: Failed
- Location: Fwd Fuselage
- Part time: 9,209 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RADAR FAULT INDICATION.  REPLACED ANTENNA.
